Doctor insights on:
How Can I Help Withdrawal Symptoms With A Herniated Disk
Wear and tear can cause degeneration in the vertebral column, and cause discs to deteriorate. The supportive basket, nucleus fibrosis develops small tears. A bulge is minimal perhaps a few millimeters, and is clinically insignificant, but additional disc displacement such as protrusion or herniation may compress ...Read more
I'm currently withdrawing from sanomigrain (pitztofen) . is it normal to get withdrawal symptoms and if so what should I expect and how long.
It should be tapered: There can be a sudden return of headaches, as well as anxiety, insomnia, irritability and other symptoms if this medication is stopped suddenly. It is recommended that the dose be tapered over several weeks. Talk to your prescriber or pharmacist about how to taper the medication. ...Read more
Depak ore: Typically there is not a withdrawal syndrome associated with the discontinuation of depakote. As the medication is used to treat such conditions as bipolar disorder, seizures, and headaches, and these conditions may recur or intensify with abrupt stopping of the drug, it is recommended to gradually lower the dose and stop in consultation with the prescribing physician. ...Read more
Get help: Seek professional help. Various medications can help with withdrawal. What i don't know is he addicted to them or has he been on them for pain and now trying to get off of them but has physical dependence. The treatment will potentially be different. People with just physical dependence may be able to slowly wean off, this does not work for addiction. Bottom line, there is good professional help. ...Read more
Half life is long: The half-life of the drug is so long that withdrawal symptoms are not possible. After prolonged use the elimination half-life of this drug can be up to 100 days. That means that it could take up to 500 days completely clear your system. Any drug coming out of your body that slowly would not have any withdrawal effects whatsoever. Best wishes. ...Read more
No: if it was being used to control gout symptoms or an an anti-inflammatory, the underlying inflammation may increase after stopping it, but there is no dependency or withdrawal syndrome from colchicine. If you have hereditary periodic fever with abdominal pain, and it was being treated with colchicine, this would also return after stopping it. ...Read more
Read,Be Present,Help: Addiction complex & humans are commonly abusive &/or violent when what they want is "taken away", from their perspective. Thus read "compass of pleasure." & as able, go with your grandfather: monitor everything that happens in his interactions with all medical personnel, work on learning rapidly (ask respectful questions & show appreciation, even if not totally deserved) & be 3rd party protector. ...Read moreSee 1 more doctor answer
Yes: Clonazepam (Klonopin) is a powerful medication that suppresses certain chemicals in the brain. It is used now mostly for anxiety but was originally developed as an anti-seizure drug. Stopping clonazepam suddenly can lead to tremors, irritability and seizures. Reduce the dose slowly and ONLY under the guidance of a physician experienced with benzodiazepines. ...Read more
Rare: In clinical trials, patients that stopped Lunesta (eszopiclone) typically did not have noticeable withdrawal symptoms, but anything is possible. Sometimes if you have gotten used to taking a sleep medication at night and you try to stop it, your body can have a little more difficulty in falling asleep without the help of the medication. You can try cutting the dose more slowly. ...Read moreSee 1 more doctor answer
Should not be any: There should not be withdrawal symptoms from stopping of spironolactone, but you should check with your before stopping it. It is used for multiple purposes--heart failure/edema, hyeraldosteronism, hypokalemia (low potassium) hypertension, and even to treat hirsuittism (excessive hair and acne. It has many side effects, but has no signifincant withdrawal symptoms. Good luck. ...Read more
Trazodone: It is very unusual to have withdrawal symptoms with trazodone. It is an mild antidepressant which is used at bedtime because its sedative effect, improving sleep as well as replenishing neurotransmitters involved in depression. If anything, you will find that causes headaches and vivid dreams in the first week of using it. It is not addictive. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- How fast can i make my herniated disk go away?
- Can i walk on a treadmill with a herniated disk?
- How do i help relieve my leg pain after a herniated disk surgery?
- Symptoms of a herniated disk in neck
- Thoracic herniated disk symptoms
- Symptoms of a c3 herniated disk
- Can a herniated disk cause swelling?
- Symptoms of herniated disk in lower back
- Can i die from herniated disk if i ignore it?